# SDR DALA2021010104358

- Difficulty date: December 29, 2020
- Submitted: January 1, 2021
- Operation: Air carrier
- Aircraft: N379DA
- Make and model: Boeing 737832
- Aircraft serial: 30349
- Aircraft time: 66,554 hours, 26,290 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Landing
- Condition: Cracked
- Location: Grnd Pwr Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CCK AT QRO, WHILE PERFORMING BASE ZONAL INSPECTIONS PER WC 5330-2517, A CRACK WAS REPORTED AFFECTING THE GROUND POWER ACCESS LAND EGPR DOUBLER, BETWEEN STA 219.80 TO 235.80 & S-21R TO S-24R.  MAINTENANCE REPAIRED DAMAGE, PER ERA 589204-14.
